# SDR DL76L060794

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 74,367 hours, 11,273 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING RUBBER SMELL AT ROW 30.  TURNED OFF UTILITY BUSSES RECIRC FANS CARGO HEAT.  SMELL DISSIPATED.  INSPECTED AREA ALL AROUND ROW 30.  TURNED ON ALL IFE OVENS/COFFEE MAKERS/RAN APU AND PACKS.  RAN ENGS AND PACKS.  INSPECTED GASPER FAN AREA AND RECIRC FANS.  NO PROBLEMS OR ODORS.  COULD NOT DUPLICATE.  REPLACED L/R RECIRC FANS AND GASPER FAN.  PERFORMED NON REV VERIFICATION FLT.
